Man Has Horrifying Reaction To Latest Street Drug The 'VA Pack'

DISABLE SAFE MODE
\"$title\"
WTF
Man Has Horrifying Reaction To Latest Street Drug The 'VA Pack'
by Kappit Staff

KAPPITS (4)
man triping out: good
jie: good looking high
jie: good
kyrie: these new drugs got kids trippin these days
KAPPIT
If D.A.R.E. taught us anything, it's to 'Just say no,' when you're offered recreational drugs. Unfortunately for this man, that lesson comes a little too late.

In a video that has recently surfaced online, a young man is seen convulsing and throwing up as onlookers shout, "That's that VA Pack." This mysterious street drug comes with some very dangerous side affects. 

WARNING: The video below is disturbing.


Divider
    
33%
Facebook Activity
Responses
scking footage sws a woman having a startling reaction to va pack drug, as emts struggle to help her.

Possessed Woman is Found High Out of Her Mind in NYC After Using VA Pack Drug
="font-size:12px;color:#ffe100;text-decoration:none;"> scking footage sws a woman having a startling reaction to va pack drug, as emts struggle to help her. Divider
Wtf,  Most Disturbing Videos,  Drugs,  Shocking Videos,  Omg,  Online News,  
    
0%





Hashtag your funny pics with #kappit to be featured!